Late period after chemical + symptoms
View Single Post
April 11th, 2013, 09:34 AM
Join Date: Apr 2013
Not sure if this is the correct place to post this but i figured you ladies would be able to help me more than the other groups
Last month we were not trying not preventing and I had a confirmed chemical pregnancy just over 4 weeks and we were heart broken so we went back to using the withdrawl method to prevent. The miscarriage was relatively easy with the bleeding happening just one day after my af should have visited.
Now I am 1-2 days late with none of my usual mild cramping and achey boobs that i normally get right before af. Instead my boobs feel exactly like last month (feels like someone has replaced them with full jiggly water balloons) and I had some odd uncomfortable light pain around my uterus on Friday that felt very much like what i experienced last month as well. Though I do not have the same extra sense of smell i had during the last few days of the pregnancy.
Is this normal to have the delayed period plus the symptoms after a chemical? I've read that periods will normally be delayed after a miscarriage but with early chemicals they're normally supposed to go back to the usual. I am so confused right now. Is it possible I'm somehow pregnant again? I really dont want to take a test. I feel like my body is playing a cruel joke on me.
View Public Profile
Find all posts by justme90